# SDR DXTA2022061964170

- Difficulty date: June 19, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0215
- Aircraft time: 2,701 hours, 1,747 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Speed Switch
- Condition: Failed
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AMBER CAS: FLAPS FAIL CAS CAM ON AT FL430, FL300, AND 12,000 THEN CLEARED.//CORRECTIVE ACTION// REMOVED AND REPLACED FLAP HIGH SPEED RELAY PN # MS2417-D1 NSN. OPS CHECK GOOD
